Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have aches in legs, lethargy, mild headache, loss of appetite and weight loss. Advil helps. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5171 Questions
I have vague aches mainly in the legs, lethargy/tiredness, mild headache, loss of appetite and some weight loss.
this has been going on for about 4 weeks. Advil helps. No temperature. It feels like a viral illness, sore throat early on but that has gone away. I am physician. Have not taken any time of work. Wake up feeling bad. OK during the day with the help of Advil. Symptoms worsen in evening. Sleeping OK
Posted Sat, 21 Sep 2013 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Check with your doctor about zocor side effects

Detailed Answer:
Hi and thank you so much for this query.

The symptoms you have provided alongside your medication(zocor) raise the suspicion of statin related myopathy. This is even more plausible as you get great relief from advil which is essentially a pain medication that can mask the pains from this problem. At what tie do you take the drug, if it is classically in the evening, then the timing and these worsen night time symptoms could be very much related.

I will suggest that you talk with your treating physician for examination and get some laboratory investigations done to rule out possible drug induced myopathy. Depending on the results, various options would be proposed to you. If this is going to be long, you may consider stopping the drug while pending appointment. Also, drink enough fluids so as to stay hydrated and protect your kidneys from any possible myoglobulin related injury if at risk.

Hope this helps. Feel free to continue the exchange if any related questions show up in the meantime.
I wish you the best of health.
Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor